# SDR DXTA2022121676280

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9768
- Aircraft time: 5,697 hours, 2,594 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: GW41551001
- Part serial: B244
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT MLG AND MLG DOOR FAILED RETRACTION, AMBER INDICATION ON MLG DISPLAY. VIBRATION & NOISE UNTIL GEAR RETRACTED APPROX 25 SECS.  INSPECTED AND FOUND LGECU A FAULT 1. MLG WOW TO SPC & LGECU B FAULT 1. WOW TO SFOJ 2. BOTH FAUL TS ARE ACTIVE IN THE FAULT HISTORY. PERFORMED BOTH BIT TEST ON CHANNLE B FOR LGECU & BOTH FAILED. DOWNLOADED AND SENT ALL FAULT TS HISTORY TO CRC. PERFORMED ALL TROUBLESHOOTING IAW CRC.  RERACKED LGECU & PERFORMED MLG SWINGS. NO DEFECTS.  BOTH FAULT CODES CLEARED. WORK DONE IAW AMM 32-31-09, 32-30-00, & 07-10-01. REMOVED MLG ECU & INSTALLED A NEW ECU IAW AMM 32-31-09.  PERFORMED OPS CHECK IAW AMM 32-31-09. CKD GOOD.
